Alert archive / Minnesota / Wind Chill Advisories in 2008

Wind Chill Advisory 6, NWS Twin Cities, MN

January 23, 200842 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this wind chill advisory at Jan 23, 2008, 2:45 PM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Jan 23, 2008, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2008, 2:45 PM CST (20:45 UTC)
In effect from
Jan 23, 2008, 6:00 PM CST
Expired
Jan 24, 2008, 9:00 AM CST
In force
15 hr
Issued by
NWS Twin Cities, MN
All 51 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 232045
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CST WED JAN 23 2008

...VERY COLD WIND CHILLS ACROSS THE REGION TONIGHT AND THURSDAY
MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT THROUGH 9 AM THURSDAY MORNING
FOR CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.
WIND CHILL READINGS DURING THIS PERIOD WILL BE BETWEEN 25 BELOW
AND 35 DEGREES BELOW ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. KEEP EXTRA
BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.


MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
240445-
/O.NEW.KMPX.WC.Y.0006.080124T0000Z-080124T1500Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
245 PM CST WED JAN 23 2008

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST THURSDAY.

WIND CHILL READINGS DURING THIS PERIOD WILL BE BETWEEN 25 BELOW
AND 35 DEGREES BELOW ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. KEEP EXTRA
BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.

$$

RAH
2 follow-up statements
000 
WWUS43 KMPX 240456
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1056 PM CST WED JAN 23 2008

...VERY COLD WIND CHILLS ACROSS THE REGION TONIGHT AND THURSDAY
MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT THROUGH 9 AM THURSDAY MORNING
FOR CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.
WIND CHILL READINGS DURING THIS PERIOD WILL BE BETWEEN 25 BELOW
AND 35 DEGREES BELOW ZERO. WIND SPEEDS ARE NOT EXPECTED TO BE
PARTICULARLY STRONG...BUT MAY AVERAGE AROUND 10 MPH...THUS
PRODUCING THE MORE SIGNIFICANT WIND CHILLS. HIGH PRESSURE WILL BE
SLIDING OFF TO OUR SOUTH AND WEST OVERNIGHT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. KEEP
EXTRA BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241300-
/O.CON.KMPX.WC.Y.0006.000000T0000Z-080124T1500Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1056 PM CST WED JAN 23 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. 

WIND CHILL READINGS DURING THIS PERIOD WILL BE BETWEEN 25 BELOW
AND 35 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. KEEP
EXTRA BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.

$$
000 
WWUS43 KMPX 240932
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 AM CST THU JAN 24 2008

...LOW WIND CHILLS EXPECTED THROUGH MID-MORNING ACROSS SOUTH
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.A WIND CHILL ADVISORY IS IN EFFECT THROUGH 9 AM THIS MORNING FOR
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. AIR
TEMPERATURES EARLY THIS MORNING HAD DROPPED TO 12 TO 22 BELOW ZERO
ACROSS FAR SOUTH CENTRAL MINNESOTA. WESTERLY WINDS NEAR 10 MPH AT
TIMES WERE GENERATING WIND CHILLS OF 25 TO 30 BELOW ZERO. THESE
WIND CHILLS WILL CONTINUE THROUGH DAYBREAK. AS TEMPERATURES
MODERATE TWO TO THREE HOURS AFTER SUNRISE...WIND CHILLS ARE
EXPECTED TO RISE ABOVE THE POTENTIALLY DANGEROUS LEVELS OF -25 OR
BELOW.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. KEEP
EXTRA BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.


MNZ041>045-047>070-073-WIZ014-023-241045-
/O.CAN.KMPX.WC.Y.0006.000000T0000Z-080124T1500Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-POLK-ST. CROIX-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND
332 AM CST THU JAN 24 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE WIND CHILL ADVISORY. 

AS A HIGH PRESSURE RIDGE HAS MOVED OVER WESTERN AND PORTIONS OF
CENTRAL MINNESOTA...THE WINDS HAVE DECREASED TO 5 MPH OR LESS.
THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. STILL...AIR
TEMPERATURES THROUGH MID-MORNING WILL RANGE FROM 12 TO 25 BELOW
ZERO ACROSS WESTERN AND CENTRAL MINNESOTA. DRESS APPROPRIATELY
FOR THESE COLD CONDITIONS.

$$

MNZ074>078-082>085-091>093-WIZ015-016-024>028-241500-
/O.CON.KMPX.WC.Y.0006.000000T0000Z-080124T1500Z/
BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-BARRON-RUSK-PIERCE-DUNN-PEPIN-
CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...NEW ULM...ST. PETER...LE SUEUR...
FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA...RICE LAKE...BARRON...
LADYSMITH...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
332 AM CST THU JAN 24 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

A WIND CHILL ADVISORY IS IN EFFECT THROUGH 9 AM THIS MORNING FOR
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. AIR
TEMPERATURES EARLY THIS MORNING HAD DROPPED TO 12 TO 22 BELOW ZERO
ACROSS FAR SOUTH CENTRAL MINNESOTA. WESTERLY WINDS NEAR 10 MPH AT
TIMES WERE GENERATING WIND CHILLS OF 25 TO 30 BELOW ZERO. THESE
WIND CHILLS WILL CONTINUE THROUGH DAYBREAK. AS TEMPERATURES
MODERATE TWO TO THREE HOURS AFTER SUNRISE...WIND CHILLS ARE
EXPECTED TO RISE ABOVE THE POTENTIALLY DANGEROUS LEVELS OF -25 OR
BELOW.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. KEEP
EXTRA BLANKETS AND CLOTHING IN YOUR CAR IF YOUR ARE TRAVELING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 11:07 AM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Jan 23, 11:07 AM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CST WED JAN 23 2008

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...
/ISSUED AT 411 AM CST WED JAN 23 2008/
THE REGIONAL RADAR DISPLAY SHOWS A BAND OF REFLECTIVITY EXTENDING
FROM SOUTH CENTRAL NORTH DAKOTA SOUTHEAST ACROSS SOUTH DAKOTA
INTO CENTRAL IOWA THIS MORNING...IN ASSOCIATION WITH SFC LOW OVER
EASTERN NEBRASKA. THE NMMWRF FROM 00Z LAST EVENING APPEARS TO BE
DOING A FINE JOB WITH THIS SYSTEM IN TERMS OF ITS FORECAST FOR
REFLECTIVITY...AND WE HAVE MODELED OUR PRECIPITATION GRIDS
ACROSS SOUTH WEST AND SOUTH CENTRAL MN FOR THIS MORNING...VERY
CLOSELY TO THIS MODEL. A CROSS SECTION FROM CENTRAL IOWA NORTHWARD
ACROSS EAST CENTRAL MN (BASIS...THE 00Z 40 KM NAM) SHOWS 3-5
MICRO-BARS OF OMEGA DISTRIBUTED FROM 850 TO 600 MB ALONG WITH
A FORECAST OF NEAR VERTICAL AGEOSTROPHIC CIRCULATION THROUGH 500
MB. HOWEVER...MOISTURE IS QUITE LACKING WITHIN THIS SAME AREA OF
THE CROSS SECTION. WE ENDED UP PUTTING ABOUT A HALF AN INCH OF
SNOW IN OUR FAR SOUTHERN COUNTIES BETWEEN 12Z AND 18Z.

FOLLOWING THIS SYSTEM...THE IS ENOUGH COLD AIR PUSHING ACROSS THE
AREA...THAT ONLY A 5 TO 10 DEGREE TEMPERATURE RECOVERY CAN BE
EXPECTED LATER THIS AFTERNOON...EVEN WITH CONSIDERABLE SUNSHINE IN
OUR WESTERN MN COUNTIES. FOLLOWING A VERY COLD NIGHT TONIGHT...A
WARMING TREND SETS UP WHICH WILL CARRY OUR TEMPERATURES INTO THE
30S BY THIS WEEKEND. SOME LIGHT SNOW IS EXPECTED ON FRIDAY INTO
EARLY SATURDAY AS ISENTROPIC LIFT SETS UP WITH THE INVADING MILDER AIR.

&&

.AVIATION.../18Z TAF ISSUANCE/
VFR CONDS WITH ARCTIC HIGH SINKING INTO THE RGN. MID/HI CLDS AT
ALL SITES TO START OFF THE TAF...WITH CLEARING DURG THE LATE
AFTN/EVE. WINDS WILL BACK FROM THE NNW TO THE SW AS THE HIGH
SHIFTS SE OF THE AREA.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

WET/KAT
Hazardous weather outlook, Jan 23, 2:43 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CST WED JAN 23 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
242045-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
243 PM CST WED JAN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND THURSDAY MORNING
FOR CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.
WIND CHILL READINGS FROM 25 BELOW TO 35 DEGREES BELOW ZERO CAN BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A POSSIBILITY FOR SOME FREEZING RAIN ACROSS THE REGION
SUNDAY NIGHT AND EARLY MONDAY AS WARMER AIR SURGES IN ALOFT AHEAD
OF A LOW PRESSURE SYSTEM. CHECK LATER OUTLOOKS FOR MORE SPECIFIC
INFORMATION ON THIS DEVELOPING WEATHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

Nearby

Wind Chill Advisories in Minnesota, 2008Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.